# SDR ASMF202110012

- Difficulty date: August 18, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 26,685 hours, 10,123 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spoiler
- Part number: 113A44005
- Part serial: 040265
- Condition: Damaged
- Location: Left
- Part time: 26,685 hours, 10,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: J

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL DAMAGES ON LEFT HORIZONTAL STABILIZER LEADING EDGE SKIN. MAINTENANCE PERSONNEL PERFORMED A HAIL STRIKE CONDITIONAL INSPECTION IAW AMM 05-51-18-210-801, DETECTING SEVERAL DAMAGES AT LEFT HORIZONTAL STABILIZER LEADING EDGE SKIN AT LE STA 108.93; A DENT WITH PULLED FASTENER IN RH HORIZONTAL STABILIZER LEADING EDGE SKIN AT LE STA 210.23; AT RIGHT HORIZONTAL STABILIZER LEADING EDGE SKIN; AT LEFT HORIZONTAL STABILIZER LEADING EDGE SKIN; AT VERTICAL STABILIZER LEADING EDGE SKIN; DENTS IN LEFT SLATS AND SPOILERS PANELS NUMBERS1, 2, 3, 4, 5, 6, 8, 9, 10, 12 TRAILING EDGE WEDGE SKIN. THE WO´S 7717376, 7717377, 7717381, 7717390, 7717414, 7717487, 7717952, 7720078, 7720357, 7720778, 7720957, 7720961, 7720975, 7720991, 7720993, 7720998, 7721001, 7721281, 7721283, 7721285, 7721286, 7721287, 7721288, 7721289, 7722217, 7722218 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; DAMAGES WERE REMOVED IAW SRM 55-10-01, ALLOWABLE DAMAGE 1, PARAGRAPH 4, TABLE 101, FIG. 102 DETAIL D; ULTRASONIC AND HFEC INSPECTIONS ON BLEND OUT AND ON CUT AND SURROUNDING AREA WERE PERFORMED IAW B737 NDTM PART 6, 51-00-00 PROCEDURES 23, 16 AND 53-30-00 PROCEDURE 3; NDTM PART 4. 51-00-00 PROCEDURE 2; SRM 55-10-01, ALLOWABLE DAMAGE 1, TABLE 101, FIGURE 102, DETAIL D; CUTS WERE PERFORMED IAW SRM 55-10-01, REPAIR 1, PARAGRAPH 4.A.(1); PERMANENT REPAIRS WERE PERFORMED IAW SRM 55-10-01, REPAIR 1; DENTS HAND REWORKED WERE PERFORMED IAW SRM 55-10-01, ALLOWABLE DAMAGE 1, PARAGRAPH 5; DENTS WERE SEALED IAW SRM 55-30-01-1A-A, ALLOWABLE DAMAGE 1, PARAGRAPH 4, TABLE 101, NOTE 8 OPTION 2, PARAGRAPH 7; PERMANENT REPAIRS SHOULD BE PERFORM WITHIN 24 MONTHS IAW SRM 55-30-01-1A, PART 7.F AND DETAILED VISUAL INSPECTION OF THE SPEED TAPE AT INTERVALS OF 400FH SHOULD BE FOLLOW; DENTS WERE EVALUATED TO BE STRUCTURALLY ACCEPTABLE IAW MESSAGES BOEING NUMBERS AMX-AMX-21-0351-05B, AMX-AMX-21-0359-02/-02B, AMX-AMX-21-0360-02B, AMX-AMX-21-0361-02B, AMX-AMX-21-0362-02B, AMX-AMX-21-0352-01C/-04B, AMX-AMX-21-0358-03B, AMX-AMX-21-0357-05B AND MESSAGES MEXMR-AMXTR-099-21, MEXMR-AMXTR-104-21; SPOILERS NUMBERS 4, 5, 8, 9 WERE REPLACED IAW AMM 27-61-11, ALL CORRECT.
